# SDR DHL2007788503

- Difficulty date: April 19, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 59,731 hours, 38,916 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 651734781A
- Part serial: 1195
- Condition: Cracked
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER T/E, NR 3 SPOILER PANEL, CENTER OUTBD HINGE FITTING IS CRACKED.  STOP DRILLED CRACK .250 DIA AT END OF CRACK IAW B727 SRM 51-10-1, VERIFIED WITH NTD HFEC IAW B727 NDTM PT6-51-00-00, FIG 23, CRACK TERMINATED IN STOP DRILL HOLE.  FABRICATED 6' BY 4" DOUBLER FROM 7075T6, .071 IAW B727 SRM 57-30-4 FIG 10.  TREATED, PRIMED AND INSTALLED REPAIR PART IAW B727 SRM 51-10-2, 51-30-2 AND 57-30-4, FIG 10.
